Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology of nonassociative algebras


Author: Neal D. Glassman
Journal: Bull. Amer. Math. Soc. 74 (1968), 590-594
DOI: https://doi.org/10.1090/S0002-9904-1968-12021-X
MathSciNet review: 0224662
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gerstenhaber, A uniform cohomology theory for algebras, Proc. Nat. Acad. Sci. USA 52 (1964), 626-629. MR 160807
  • 2. B. Harris, Derivations of Jordan algebras, Pacific J. Math. 9 (1959), 495-512. MR 124365
  • 3. G. Hochschild, Cohomology and representations of associative algebras, Duke Math. J. 14 (1947), 921-948. MR 22842
  • 4. N. Jacobson, (a) Jordan algebras (to appear);(b) General representation theory of Jordan algebras, Trans. Amer. Math. Soc. 70 (1951), 509-571. MR 41118
  • 5. J. Knopfmacher, Universal envelopes for non-associative algebras, Quart. J. Math. Oxford Ser. 13 (1962), 264-282. MR 147517
  • 6. M. Koecher, Embeddings of Jordan algebras in Lie algebras, Yale Notes, Yale University, New Haven, Conn., 1966.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12021-X

American Mathematical Society